Results 61 to 70 of about 26,882 (236)

Stability Analysis of a Fractional-Order SEIR-KS Computer Virus-Spreading Model with Two Delays

open access: yesJournal of Mathematics, 2021
In this paper, the stability and Hopf bifurcation of a fractional-order model of the Susceptible-Exposed-Infected-Kill Signals Recovered (SEIR-KS) computer virus with two delays are studied.
Zhufeng Wang, Xiaoqian Nie, Maoxin Liao
doaj   +1 more source

Dynamical Analysis of a Delayed Diffusive Predator–Prey Model with Additional Food Provided and Anti-Predator Behavior

open access: yesMathematics, 2022
We studied a delayed predator–prey model with diffusion and anti-predator behavior. Assume that additional food is provided for predator population. Then the stability of the positive equilibrium is considered.
Ruizhi Yang, Xiao Zhao, Yong An
doaj   +1 more source

Spatiotemporal Patterns Induced by Turing-Hopf Interaction and Symmetry on a Disk [PDF]

open access: yesarXiv, 2023
Turing bifurcation and Hopf bifurcation are two important kinds of transitions giving birth to inhomogeneous solutions, in spatial or temporal ways. On a disk, these two bifurcations may lead to equivariant Turing-Hopf bifurcations. In this paper, normal forms for three kinds of Turing-Hopf bifurcations are given and the breathing, standing wave-like ...
arxiv  

Hopf bifurcation for functional equations

open access: yesJournal of Mathematical Analysis and Applications, 1980
Abstract : The purpose of this paper is to study the existence of a smooth Hopf bifurcation for functional equations. The bifurcation parameters may include the delays. Results will be described for a special case of equations considered. (Author)
JoséCarlos F de Oliveira   +2 more
openaire   +2 more sources

一类具有临时免疫的时滞蠕虫传播模型的Hopf分支(Delay induced Hopf bifurcation in a worm propagation model with partial immunization)

open access: yesZhejiang Daxue xuebao. Lixue ban, 2016
This paper is devoted to Hopf bifurcation of a delayed SVEIR model with partial immunization that describes worms propagation on internet. Sufficient conditions for existence of Hopf bifurcation are obtained by considering the latent period time delay of
ZHANGZizhen(张子振)   +2 more
doaj   +1 more source

Unfolding a Codimension-Two, Discontinuous, Andronov-Hopf Bifurcation [PDF]

open access: yes, 2008
We present an unfolding of the codimension-two scenario of the simultaneous occurrence of a discontinuous bifurcation and an Andronov-Hopf bifurcation in a piecewise-smooth, continuous system of autonomous ordinary differential equations in the plane. We find the Hopf cycle undergoes a grazing bifurcation that may be very shortly followed by a saddle ...
arxiv   +1 more source

Action functional as an early warning indicator in the space of probability measures via Schrödinger bridge

open access: yesQuantitative Biology, Volume 13, Issue 3, September 2025.
Abstract Critical transitions and tipping phenomena between two meta‐stable states in stochastic dynamical systems are a scientific issue. In this work, we expand the methodology of identifying the most probable transition pathway between two meta‐stable states with Onsager–Machlup action functional, to investigate the evolutionary transition dynamics ...
Peng Zhang   +3 more
wiley   +1 more source

Bursting Oscillations in General Coupled Systems: A Review

open access: yesMathematics, 2023
In this paper, the bursting oscillation phenomenon in coupled systems with two time scales is introduced. Firstly, several types of bifurcation are briefly introduced: fold bifurcation, Hopf bifurcation, fold limit cycle bifurcation, homoclinic ...
Danjin Zhang, Youhua Qian
doaj   +1 more source

Travelling waves and their bifurcations in the Lorenz-96 model [PDF]

open access: yesPhysica D 367 (2018) pp. 38-60, 2017
In this paper we study the dynamics of the monoscale Lorenz-96 model using both analytical and numerical means. The bifurcations for positive forcing parameter $F$ are investigated. The main analytical result is the existence of Hopf or Hopf-Hopf bifurcations in any dimension $n\geq4$.
arxiv   +1 more source

Diverse general solitary wave solutions and conserved currents of a generalized geophysical Korteweg–de Vries model with nonlinear power law in ocean science

open access: yesMathematical Methods in the Applied Sciences, Volume 48, Issue 4, Page 5039-5063, 15 March 2025.
This article presents an analytical investigation performed on a generalized geophysical Korteweg–de Vries model with nonlinear power law in ocean science. To start with, achieving diverse solitary wave solutions to the generalized power‐law model involves using wave transformation, which reduces the model to a nonlinear ordinary differential equation.
Oke Davies Adeyemo
wiley   +1 more source

Home - About - Disclaimer - Privacy